MathSciNet Relay Station
MathSciNet bibliographic data
MR986027 (90h:22015a) 22E45 (11E57 15A72 20G05 22E47)
Howe, Roger Remarks on classical invariant theory. Trans. Amer. Math. Soc. 313 (1989), no. 2, 539–570.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement